Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Redskin

Is it normal to go on a topical after Accutane?

Recommended Posts

Finished my course like 1 month ago, and sad to see acne slowly coming back, granted it is not a lot, just small bumps, no real big zits or anything, but it worries me because i am scared that this is just the beginning, and it will continue to get worse.

I talked to my derm and she said to use Ziana, which is a topical retinoid. I am not sure about this simply because i was on Ziana for a year before accutane, and it didnt work very well.

Do you think this is a good idea? Maybe the accutane weakened my acne so the Ziana will work better? #dontknow

Share this post


Link to post
Share on other sites

It's nothing out of the ordinary if you need a topical after Accutane. I'm using tretonoin I think right now... It's some kind of topical retinoid. It is working really well, actually, even though before Accutane nothing worked... Not even the same cream. It's weird. But best of luck!

Share this post


Link to post
Share on other sites

man dude i hope you are right, was very discouraging seeing new acne start forming after suffering for 6 months on that shit.

Share this post


Link to post
Share on other sites

Definitely use a topical retinoid. Not only will it help prevent acne but it will also help even your skin tone. It prevents skin cells from clumping up in the pore so a retinoid is definitely a plus even after Accutane.

I currently use salicylic acid 2% in the morning and Retin-A Micro 0.04 % at night and it has helped keep my skin clear (now 2 months off Accutane).

Edited by Warrior of Acne

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×